# SDR SWAA2017020311651

- Difficulty date: January 27, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 50,988 hours, 20,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN EMERGENCY LIGHT LENS COVER MISSING AT ROW 9.  R & R THE LENS IAW SIP.
